# SDR CA980916021

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: SEL0C19D
- Condition: Reads Low
- Location: Cockpit
- Part time: 30,677 hours
- Component: SELOC19D
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO EGT 650 DEGREES, ALSO, EPR NOT ACTIVATED, AIRCRAFT RETURNED TO RAMP.  CLEANED WATER TRAP AND PS4 LINE.  ENGINE RUN AT TAKEOFF POWER.  AIRCRAFT SERVICEABLE.  REPLACED NR 1 EGT INDICATOR.
